Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Thin and unhealthy hair, used Minoxidil, hair fall, baldness

Hii Doctor i m 22 years old men and my hairs got thin and so unhealthy and their is a no of blank spaces were their is no hair on my head appears this is due to pi had take treatment from a skin doctor she advised me to use minoxidil 10% bcz of this my hair become so thin and starts falling day by day and baldness is appeared now so plz suggest me how my hair again grows and and by which medicine the effect of minoxidil be removed plz doctor help me ....
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for asking question,
 Shedding  of hair is of following types.
1  hair fall during resting phase called the telogin  effluvium.seen after childbirth,crash dieting,severe stress,thyroid disease,and drugs
2 male patern baldness / Androgenetic ALopecia.
3 hair fall during growth phase called Anagen effluvium after cytotoxic drugs,heavy metal poisoning,trichotillomania,SLE,pemphigus,loose anagen syndrome.
Most  harmful shedding of hair is in growth phase which is very difficult to deal and usually irreversible in some cases.
But tellogen effluvium is reversible .It is normal to loose 50-100 hair per day.In my view you are suffering from tellogen effluvium start applying betamethasone lotion in 50 50 oil at night,tab sebex Z daily and use of plenty of green vegetables.Minoxin is recommended for Androgenetic ALopecia which is not a case with you.

Thanks an bye
Dr sher bhutto
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor